# SDR DALA2017110207919

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FLOOR PANEL 153BF STRAP CORRODED AROUND FASTENER HOLES BOTTOM SIDE. FABRICATED NEW SPLICE STRAP IAW DWG 453N1611 REV - .
